# SDR SWAA2021052607060

- Difficulty date: August 10, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 54,277 hours, 32,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; FWD OF (AFT BULKHEAD) STA 500D; S20L ANGLE NOTED CRACKED. / REMOVED AND INSTALLED NEW GUSSET (ANGLE) AS PER B737-700 SRM 51-40-02-0G-0.
